About this Journal Submit a Manuscript Table of Contents
Advances in Mathematical Physics
Volume 2012 (2012), Article ID 857493, 29 pages
http://dx.doi.org/10.1155/2012/857493
Research Article

A Review of Geometric Optimal Control for Quantum Systems in Nuclear Magnetic Resonance

1Institut de Mathématiques de Bourgogne, UMR CNRS 5584, BP 47870, 21078 Dijon, France
2Department Chemie, Technische Universität München, Lichtenbergstrasse 4, 85747 Garching, Germany
3Laboratoire Interdisciplinaire Carnot de Bourgogne (ICB), UMR 5209 CNRS-Université de Bourgogne, 9 Avenue A. Savary, BP 47 870, 21078 Dijon Cedex, France

Received 30 June 2011; Revised 29 September 2011; Accepted 5 October 2011

Academic Editor: Ricardo Weder

Copyright © 2012 Bernard Bonnard et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [2 citations]

The following is the list of published articles that have cited the current article.

  • Fei Yang, Shuang Cong, Ruixing Long, Tak-San Ho, Rebing Wu, and Herschel Rabitz, “Exploring the transition-probability-control landscape of open quantum systems: Application to a two-level case,” Physical Review A, vol. 88, no. 3, 2013. View at Publisher · View at Google Scholar
  • Dionisis Stefanatos, “Optimal efficiency of a noisy quantum heat engine,” Physical Review E, vol. 90, no. 1, 2014. View at Publisher · View at Google Scholar